# SDR 96FDEA00354

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING AROUND FASTENERS ON EXTERIOR SKIN BS 227.8 RBL TO LBL 5.  REPAIRED BULGING SKIN AT BS 227.8 RBL TO LBL 5  AS PER FEDEX SRM 53-30-3.
